# SDR CA070314021

- Difficulty date: February 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Raythn G36
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRAINING MISSION, THE ENGINE EXPERIENCED AN UNCOMMANDED REDUCTION IN POWER ACCOMPANIED BY A NOISE AND A CHIP DETECTOR INDICATION.  SUBSEQUENT INSPECTION REVEALED METALLIC DEBRIS IN THE ENGINE OIL SYSTEM.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314021)
